MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT300
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 1/9/2025 b3: unknown, assumed first day of month that complaint was reported d4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown surgical procedure, device does not close properly, requiring excessive force to do it.Procedure delayed 30 minutes.Procedure completed successfully with no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/19/2025 d4: batch # 391c05 this is an analysis of a photo and a video submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photo shows a portion of the device from the jaw area with a clip partially closed.The video shows a clip loaded on the jaws of the device and the jaws are closed, however, the clip is not closed completely since appear to be that one of the jaws is misaligned.Based on the photo and video the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key21117841
Report Number3005075853-2025-00289
Device Sequence Number8842474
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public(01)10705036012825(17)280331(10)391C05
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT300
Device Lot Number391C05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown